Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Right side weakness, aphasia, left MCA stroke. Low haemoglobin, received two units of packed RBCs. Treatment?

Hi there, 85 years old male patient k/c of HTN admitted to Hospital with Rt side weakness,aphasia found to have left MCA stroke .patient admitted to ICU and still there for 2 weeks now Laboratory analysis showed the patient’s hemoglobin 7.3 g/dL .The patient received two units of packed red blood cells (PRBCs) and his raised to 9.9 ,next day droped back to 7.3? please help find reasons
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The sudden drop of hemoglobin levels on the very next day is likely to be due to an active bleeding- may be from an internal site. A detailed physical examination and investigations are needed to detect the cause.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor